# SDR SWAA2020021741426

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT SPLICE STRAP AT BS 887 BETWEEN S-21L AND S-22L IS DENTED. / DAMAGE REPAIRED PER EA 1-753-36548 REV IR (ATS ER 20-01481 REV IR). REFER TO NRC U121407 FOR TRACKING.
